Journal of Applied Mathematics and Physics

Volume 4, Issue 2 (February 2016)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Exponentially-Fitted 2-Step Simpson’s Method for Oscillatory/Periodic Problems

HTML  XML Download Download as PDF (Size: 532KB)  PP. 368-375  
DOI: 10.4236/jamp.2016.42043    1,848 Downloads   2,390 Views   Citations


Following a six-step flow chart, exponentially-fitted variant of the 2-step Simpson’s method suitable for solving ordinary differential equations with periodic/oscillatory behaviour is constructed. The qualitative properties of the constructed methods are also investigated. Numerical experiments on standard problems confirming the theoretical expectations regarding the constructed methods compared with other existing standard methods are also presented. Our results unify and improve the existing classical 2-step Simpson’s method.

Cite this paper

Wusu, A. , Olufemi, B. and Adebowale, A. (2016) Exponentially-Fitted 2-Step Simpson’s Method for Oscillatory/Periodic Problems. Journal of Applied Mathematics and Physics, 4, 368-375. doi: 10.4236/jamp.2016.42043.

Cited by

[1] Exponentially-fitted Third-Order Adams-Bashfort Method
American Journal of Mathematics and Physics Application Research, 2019
[2] Exponentially-fitted Fourth-Order Taylor's Algorithm for Solving First-Order ODEs

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.